# SDR DLM88021464

- Difficulty date: December 23, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 25,036 hours, 19,240 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Part number: 7936937561
- Condition: Failed
- Location: W/W
- Component: Valve, 59164605509
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O L/R MAIN GEAR WARNING LTS REMAINED ILLUM W/ AMBER GEAR DOOR CAUTION LT.  NOTED THE EMERGENCY LNDG GEAR EXTENSION HANDLE DOOR COVER PARTIALLY RAISED AND HANDLE OUT OF DETENT.  PUSHED HANDLE DOWN TO NRML POSITION RESULTING IN NORMAL INDICATION                                                 FOUND BRACKET BENT ON LEFT STRUT THAT SUPPORTS THE NUMBER 2 BRAKE HYDRAULIC LINE. OUT OF POSITION LINE CONTACTED ALT    GEAR EXTEND MECH AT LEFT GEAR DOOR UPLOCK. REPLACED BRACKET,LINES, CLAMPS AND HARDWARE ON LEFT SHOCK STRUT. GEAR CYCLED NUMEROUS TIMES AND CHECKS NORMAL.
